# SDR AALA202409203446

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 68,107 hours, 31,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK FOUND EPSU BATTERY AFT L MESSAGE. REPLACED AFT EPSU BATTERY 13WL IAW AMM 33-51-38. OPS CHECKS GOOD.
